# SDR DL73K991234

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328DL
- Make and model: Boeing 737232
- Aircraft serial: 23100
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Nr 3 Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 FOREFLAP CHAFING AND WORN THROUGH AT UPPER SURFACE I/B END.  REPAIRED PER SRM 51-40-6, OPS CHECK OK.
